| Article ID: | iaor1998957 |
| Country: | Netherlands |
| Volume: | 76 |
| Issue: | 3 |
| Start Page Number: | 593 |
| End Page Number: | 612 |
| Publication Date: | Mar 1997 |
| Journal: | Mathematical Programming |
| Authors: | Ralph Daniel, Scholtes Stefan |
| Keywords: | complementarity |
This paper is a contribution to the sensitivity analysis of piecewise smooth equations. A piecewise smooth function is a Lipschitzian homeomorphism near a given point if and only if it is coherently oriented and has an invertible B-derivative at this point. We emphasise the role of functions of the type